書名 Soviet mathematics - Doklady
出版項 Providence, American Mathematical Society
國際標準期刊編號 0197-6788 0038-5573
book jacket

館藏地數學所圖書室
Lib. Has1(1960)-44(1992)

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.1 (1960)    館內使用    30340100033343
 數學所圖書室  v.2 (1961)    館內使用    30340100033350
 數學所圖書室  v.3 (1962)    館內使用    30340100033368
 數學所圖書室  v.4(#1-2) (1963)    館內使用    30340100038672
 數學所圖書室  v.4(#3-4) (1963)    館內使用    30340100291107
 數學所圖書室  v.4(#5-6) (1963)    館內使用    30340100291115
 數學所圖書室  v.5(#1-2) (1964)    館內使用    30340100038680
 數學所圖書室  v.5(#3-4) (1964)    館內使用    30340100291123
 數學所圖書室  v.5(#5-6) (1964)    館內使用    30340100291131
 數學所圖書室  v.6 (1965)    館內使用    30340100038698

說明 26 v. 26 cm
6 no. a year, -July/Aug. 1992
Bimonthly, Jan./Feb. 1979-19
3 times a year, <May-Aug. 1986>-1992
v. 20-45, no. 1; Jan./Feb. 1979-July/Aug. 1992
附註 Available on microfilm from University Microfilms International
Translation of the mathematics section of Doklady Akademii nauk SSSR, v. 244-322
Related Wrk Akademi︠i︡a nauk SSSR. Doklady Akademii nauk SSSR (OCoLC)1478791
先前题名 Soviet mathematics (Providence) 0038-5573 (OCoLC)1640155
繼續 Doklady Akademii nauk. English. Doklady. Mathematics 1064-5624 (DLC) 93646035 (OCoLC)26328383
主題 Mathematics -- Periodicals
Alt Author American Mathematical Society
Alt Title Sov. math., Dokl